# SDR DALA2015112007090

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 40,915 hours, 5,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MTOW, FOUND BULK CARGO DOOR CUTOUT FORWARD LOWER CORNER SKIN AND DOUBLER FOUND DENTED.  REMOVED DAMAGE AREA AND PARTS AND INSTALLED REPAIR FILLERS, DOUBLERS AND ANGLES IAW ER/A 201994-14.  REF. LP 0614911, 0456810, 00284982, AND 4199583 ER/A 210728.
